View : 30 Download: 0

A semi-analytical Fourier spectral method for the Allen-Cahn equation

Title
A semi-analytical Fourier spectral method for the Allen-Cahn equation
Authors
Lee H.G.Lee J.-Y.
Ewha Authors
이준엽이현근
SCOPUS Author ID
이준엽scopus; 이현근scopus
Issue Date
2014
Journal Title
Computers and Mathematics with Applications
ISSN
0898-1221JCR Link
Citation
vol. 68, no. 3, pp. 174 - 184
Publisher
Elsevier Ltd
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
First and second order convergence; Phase-field method; Stabilized semi-implicit Fourier spectral method; Unconditional stability
DOI
10.1016/j.camwa.2014.05.015
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE